| Model Number |
471172-19 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the maryland bipolar forceps instrument had thermal damage to the pulley cover.The procedure was completing as planned with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the maryland bipolar forceps instrument for evaluation, but evaluation has not been completed as of the date of this report.Therefore, the root cause of the customer reported failure mode has not been determined.